American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49J10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Roberta Musina. Planar loops with prescribed curvature: Existence, multiplicity and uniqueness results. Proc. Amer. Math. Soc. 139 (2011) 4445-4459. MR 2823090.
Abstract, references, and article information   
View Article: PDF

[2] Ali Taheri. Quasiconvexity and uniqueness of stationary points in the multi-dimensional calculus of variations. Proc. Amer. Math. Soc. 131 (2003) 3101-3107. MR 1993219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jan Kristensen. On conditions for polyconvexity. Proc. Amer. Math. Soc. 128 (2000) 1793-1797. MR 1670399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Baisheng Yan and Zhengfang Zhou. Stability of weakly almost conformal mappings. Proc. Amer. Math. Soc. 126 (1998) 481-489. MR 1415344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. Giner. Local minimizers of integral functionals are global minimizers . Proc. Amer. Math. Soc. 123 (1995) 755-757. MR 1254839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia